# SDR C2XA06TY008

- Difficulty date: February 5, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 17,489 hours, 15,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON POST BETWEEN CAPTAINS WINDSHIELD AND LT DV WINDOW HAS A CRACK.  REMOVED DAMAGED SKIN, PERFORMED NDI ON UNDERLYING STRUCTURE.  NO DEFECTS NOTED.  FABRICATED A FILLER, EXTERNAL DOUBLER AND SHIMS.  ALODINED, PRIMED AND PAINTED.  PERFORMED PRESSURE CHECK AND CHECKED GOOD.  ALL WORK PERFORMED IAW CONTINENTAL EXPRESS EC5310-01367, EMB IC2006-145/1088A AND CPM 51-21-04,05,06.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.
